Alert archive / Wyoming / Winter Storm Warnings in 2009

Winter Storm Warning 23, NWS Riverton, WY

March 22, 20098 counties in Wyoming

NWS Riverton, WY issued this winter storm warning at Mar 22, 2009, 3:12 PM MDT for 8 counties in Wyoming. It took effect at Mar 23, 2009, 12:00 AM MDT. It was in force for 24 hr. 60 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Mar 22, 2009, 3:12 PM MDT (21:12 UTC)
In effect from
Mar 23, 2009, 12:00 AM MDT
Expired
Mar 24, 2009, 12:00 AM MDT
In force
24 hr
Issued by
NWS Riverton, WY

Counties Fremont County, WY, Hot Springs County, WY, Johnson County, WY, Natrona County, WY, Park County, WY, Sublette County, WY, Sweetwater County, WY, Washakie County, WY

The radar

The Riverton/Lander radar (KRIW), 32 km from the middle of the area, began a volume at 21:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 23, 10:23 AM MDTSNOW 2Cody, WY
Mar 23, 11:16 AM MDTSNOW 5Thermopolis, WY
Mar 23, 11:17 AM MDTSNOW 5Meeteetse, WY
Mar 23, 11:17 AM MDTSNOW 5Sunshine 3ne, WY
Mar 23, 12:28 PM MDTSNOW 5Buffalo 24 Sw, WYPOWDER RIVER PASS SNOTEL
Mar 23, 12:29 PM MDTSNOW 5Atlantic City 7 Nw, WYSOUTH PASS SNOTEL
Mar 23, 12:29 PM MDTHEAVY SNOW 6Lander 26 Nw, WYST. LAWRENCE ALT SNOTEL
Mar 23, 12:30 PM MDTHEAVY SNOW 8Lander 12 Sw, WYTOWNSEND CREEK SNOTEL
Mar 23, 12:30 PM MDTHEAVY SNOW 8Meeteetse 18 Wsw, WYTIMBER CREEK SNOTEL
Mar 23, 12:31 PM MDTSNOW 3Clark 26 Wsw, WYWOLVERINE SNOTEL
Mar 23, 12:32 PM MDTHEAVY SNOW 6Mayoworth 14 Wnw, WYBEAR TRAP MEADOW SNOTEL
Mar 23, 12:33 PM MDTSNOW 5Wapiti 19 Wsw, WYBLACKWATER SNOTEL
Mar 23, 12:34 PM MDTSNOW 4Lander 19 Ssw, WYDEER PARK SNOTEL
Mar 23, 12:34 PM MDTSNOW 4Pahaska 14 Ne, WYEVENING STAR SNOTEL
Mar 23, 12:34 PM MDTHEAVY SNOW 7Crowheart 14 W, WYCOLD SPRINGS SNOTEL
Mar 23, 12:35 PM MDTSNOW 4Dubois 6 Wsw, WYLITTLE WARM SNOTEL
Mar 23, 12:35 PM MDTHEAVY SNOW 6Buffalo 14 Wsw, WYHANSEN SAWMILL SNOTEL
Mar 23, 12:35 PM MDTHEAVY SNOW 7Meeteetse 30 Sw, WYKIRWIN SNOTEL
Mar 23, 12:35 PM MDTHEAVY SNOW 8Grave Springs Snotel, WYGRAVE SPRINGS SNOTEL
Mar 23, 12:36 PM MDTSNOW 4Thermopolis 40 W, WYOWL CREEK SNOTEL
Mar 23, 12:36 PM MDTHEAVY SNOW 7Cody 18 Sw, WYMARQUETTE SNOTEL
Mar 23, 12:36 PM MDTHEAVY SNOW 11Barnum 13 W, WYMIDDLE POWDER SNOTEL
Mar 23, 12:38 PM MDTSNOW 3Hudson, WY
Mar 23, 12:39 PM MDTSNOW 4Lander Snow Reporter, WY
Mar 23, 12:39 PM MDTHEAVY SNOW 7Casper 10sw, WY
Mar 23, 12:40 PM MDTSNOW 1Pahaska, WY
Mar 23, 12:40 PM MDTHEAVY SNOW 8Casper 3sw, WY
Mar 23, 12:55 PM MDTHEAVY SNOW 8Edgerton, WYLOW VISIBILITY
Mar 23, 1:06 PM MDTSNOW 2Barnum 2n, WY25-30MPH
Mar 23, 1:06 PM MDTHEAVY SNOW 7Kaycee, WYSTRONG WIND
Mar 23, 1:25 PM MDTSNOW 5Buffalo 6nw, WY
Mar 23, 1:28 PM MDTHEAVY SNOW 6Powder River, WY
Mar 23, 1:29 PM MDTSNOW 5Buffalo, WY
Mar 23, 1:32 PM MDTHEAVY SNOW 6Thermopolis, WY
Mar 23, 1:43 PM MDTHEAVY SNOW 8.1Mills 4nw, WY
Mar 23, 1:43 PM MDTHEAVY SNOW 10Mills, WY
Mar 23, 1:46 PM MDTSNOW 2Afton 17 E, WYTRIPLE PEAK SNOTEL
Mar 23, 1:46 PM MDTSNOW 2White Pine Base, WY
Mar 23, 1:49 PM MDTSNOW 2Brooks Lake Lodge, WY
Mar 23, 1:50 PM MDTSNOW 2Riverton, WY
Mar 23, 1:54 PM MDTHEAVY SNOW 19Casper 8 S, WYCASPER MOUNTAIN SNOTEL
Mar 23, 1:54 PM MDTHEAVY SNOW 24Reno Hill Snotel, WYRENO HILL SNOTEL
Mar 23, 10:39 PM MDTHEAVY SNOW 8Mayoworth 14 Wnw, WYBEAR TRAP MEADOW SNOTEL
Mar 23, 10:40 PM MDTHEAVY SNOW 23Casper 8 S, WYCASPER MOUNTAIN SNOTEL
Mar 23, 10:41 PM MDTSNOW 5Lander 19 Ssw, WYDEER PARK SNOTEL
Mar 23, 10:41 PM MDTHEAVY SNOW 8Crowheart 14 W, WYCOLD SPRINGS SNOTEL
Mar 23, 10:42 PM MDTHEAVY SNOW 7Buffalo 14 Wsw, WYHANSEN SAWMILL SNOTEL
Mar 23, 10:42 PM MDTHEAVY SNOW 10Lander 18 W, WYHOBBS PARK SNOTEL
Mar 23, 10:42 PM MDTHEAVY SNOW 11Grave Springs Snotel, WYGRAVE SPRINGS SNOTEL
Mar 23, 10:43 PM MDTSNOW 5Dubois 6 Wsw, WYLITTLE WARM SNOTEL
Mar 23, 10:44 PM MDTHEAVY SNOW 13Barnum 13 W, WYMIDDLE POWDER SNOTEL
Mar 23, 10:47 PM MDTHEAVY SNOW 8Buffalo 24 Sw, WYPOWDER RIVER PASS SNOTEL
Mar 23, 10:47 PM MDTHEAVY SNOW 28Reno Hill Snotel, WYRENO HILL SNOTEL
Mar 23, 10:48 PM MDTHEAVY SNOW 6Atlantic City 7 Nw, WYSOUTH PASS SNOTEL
Mar 23, 10:48 PM MDTHEAVY SNOW 8Lander 26 Nw, WYST. LAWRENCE ALT SNOTEL
Mar 23, 10:48 PM MDTHEAVY SNOW 9Lander 12 Sw, WYTOWNSEND CREEK SNOTEL
Mar 23, 10:50 PM MDTSNOW 5Lander, WY
Mar 23, 10:50 PM MDTHEAVY SNOW 13Casper 10sw, WY
Mar 23, 10:51 PM MDTSNOW 4Hudson, WY
Mar 23, 10:52 PM MDTSNOW 5Thermopolis (Town), WY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 9.2 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2009-03-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2009-03-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -28 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3139 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-28 m²/s²
0-3 km storm-relative helicity
30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this winter storm warning went out at Mar 22, 2:21 PM MDT, 51 minutes earlier.

Area forecast discussion, Mar 22, 2:21 PM MDT, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
221 PM MDT SUN MAR 22 2009

SHORT TERM...TONIGHT THROUGH WEDNESDAY
CLASSIC EARLY SPRING STORM IS BEGINNING TO TAKE SHAPE JUST TO OUR
WEST. EXPLOSIVE DEVELOPMENT IS EXPECTED AS THIS SYSTEM MOVES INTO
WYOMING AND NRN COLORADO TONIGHT AND BEGINS TO INTERACT WITH AN
INCREASING MOIST ATMOSPHERE OVER THE WRN HIGH PLAINS. SLY WINDS IN
THE PLAINS HAVE CREATED SURGING DEW POINTS WITH LOWER 60S INTO
SRN KS AND 50S INTO CENTRAL NE AND UPPER 40S IN WRN NE. GULF IS
WIDE OPEN AND MOISTURE WILL CONTINUE TO INCREASE. THE COMBINATION
OF THIS JUICY AIR TO THE EAST AND ABNORMALLY COLD TROUGH OVER THE
GREAT BASIN ADDS UP TO RAPID CYCLOGENESIS TONIGHT OVER CENTRAL
WYOMING AND EVENTUALLY NERN COLORADO. MID LEVEL CIRCULATION WILL
MOVE RIGHT OVER RIVERTON TONIGHT BEFORE THE SYSTEM STRENGTHENS AND
STACKS OVER NERN COLORADO BY MORNING. COLD NLY SURGE WILL DEVELOP
AS THIS HAPPENS WHICH WILL TURN ANY RAIN OVER TO SNOW. STRONG MID
LEVEL FRONTOGENESIS...JET STREAK DYNAMICS...INCRG QG FORCING AND
EVEN SOME BRIEF ISENTROPIC UPGLIDE WILL PRODUCE MODERATE TO HEAVY
PCPN IN THE WARNED AREAS. EVEN THE WEST WILL SEE SOME MODERATE
ACCUMULATIONS AS CONVECTIVE SNOW SHOWERS THIS EVEN WITH EMBEDDED
THUNDERSNOW TRANSITIONS TO MORE STRATIFORM MONDAY MORNING IN
DEVELOPING NW FLOW. HAVE ALSO ADDED SOME ADVISORIES OUT WEST TO
COVER THIS...ESPECIALLY NW FAVORED AREAS INTO AT LEAST MONDAY
MORNING...IE ALPINE...THAYNE AND BEDFORD AREA. INTENSE SURFACE LOW
AND NLY COLD SURGE WILL PRODUCE SIGNIFICANT WINDS CREATING
BLIZZARD CONDITIONS IN JOHNSON COUNTY BY MORNING AND NEAR BLIZZARD
CONDITIONS ELSEWHERE AT TIMES... ESPECIALLY OPEN AREAS FROM
RIVERTON TO NORTH OF CASPER ALONG INTERSTATE 25. DEBATED A
BLIZZARD WARNING FOR THE CASPER ZONE BUT SINCE ANY BLIZZARD
CONDITIONS WILL LIKELY BE LIMITED TO THE OPEN AREA NORTH OF TOWN
WILL JUST HIT THIS IN THE STATEMENT. SNOWFALL AMOUNTS WILL BE HARD
TO MEASURE WITH ALL THE BLOWING AND DRIFTING BUT GENERAL IDEA OF 6
TO 12 FOR MANY AREAS STANDS WITH 10 TO 15 IN LANDER AND CASPER
WITH UP TO 18 INCHES NEAR CASPER MOUNTAIN. THE EAST THROUGH NORTH
FACING MOUNTAIN SLOPES OF CENTRAL WYOMING WILL SEE 1 TO 2 FEET
WITH MORE POSSIBLE ON CASPER MOUNTAIN WHERE OVER 2 FEET IS QUITE
POSSIBLE. JOHNSON COUNTY CAN EXPECT SUSTAINED NORTH WINDS OF 35 TO
45 MPH WITH GUSTS OF 50 TO 60 MPH CAUSING SERIOUS OR IMPOSSIBLE
TRAVEL. MANY OTHER AREAS WILL SEE NORTH WINDS OF 20 TO 35 MPH WITH
GUSTS OVER 40 MPH. AREAS NORTH OF CASPER WILL LIKELY SEE SUSTAINED
WINDS OF 25 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH.

THIS SYSTEM MOVES SLOWLY EAST OF THE AREA LATER MONDAY EVENING.
STILL SOME SIGNATURE THAT SNOW WILL LINGER AROUND LANDER AND FORT
WASHAKIE INTO THE EVENING IN CONVERGENT SIGNATURE AND THIS WILL HAVE
TO BE WATCHED. ANOTHER AREA WHERE SNOW WILL LINGER IN FROM NEAR
SOUTH PASS AND FARSON SOUTH TO NEAR ROCK SPRINGS WHERE OTHER SURFACE
TO H7 CONVERGENCE BOUNDARY MAY DEVELOP. OTHERWISE...GRADUAL
IMPROVEMENT OVERNIGHT BUT WITH STRONG WIND CONTINUING IN THE ERN
ZONES. NEXT SYSTEM APPROACHES RAPIDLY TUESDAY INTO TUESDAY NIGHT
WITH INCREASING CHANCES OF SNOW OUT WEST. IT APPEARS THIS MAY EVEN
TURNED INTO A CLOSED CIRCULATION NEAR OVER JUST TO OUR WEST JUST
BEYOND THE SHORT TERM. FOR NOW...HAVE INCREASED POPS OUT WEST TO
LIKELY AS EARLY AS TUESDAY THROUGH THE DAY WEDNESDAY AND INCREASED
THE POPS TO CHANCE EAST OF THE DIVIDE ON WEDNESDAY.

TIME TO PREPARE NOW FOR THIS UPCOMING EARLY MARCH SNOWSTORM...
BLIZZARD. TRAVELLERS...RANCHERS AND OTHERS WITH OUTDOOR INTERESTS
SHOULD PAY CLOSE ATTENTION TO THE WEATHER AND MAKE THE NECESSARY
PRECAUTIONS.

LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY
FORECAST CHALLENGES CONTINUE IN THE EXTENDED WITH BOTH PCPN AND
TEMPS. LOOKS LIKE NWLY FLOW ALOFT WILL DOMINATE MOST OF THE
EXTENDED PERIOD OVER WEST CENTRAL WYOMING. JET ENERGY EXPECTED TO
DIG OVER WESTERN WYOMING DURING THE DAY ON WEDNESDAY. UPSLOPE FLOW
TO REESTABLISH ITSELF EAST OF THE DIVIDE BY WEDNESDAY AFTERNOON
AND EVENING. CLOUDS WILL INCREASE FOR SURE WITH A CHANCE FOR SNOW
THROUGH EARLY THURSDAY. AS A RESULT...BUMPED UP POPS A BIT BUT
LATER SHIFTS MAY WANT TO HIT POPS A BIT HARDER SPCLY OVER SE PARTS
OF RIVERTON CWA. THIS SHORT WAVE COULD END UP BEING STRONGER THAN
CURRENTLY ADVERTISED.

LIGHT SNOW OR FLURRIES THEN TO MOVE OUT OF FORECAST AREA ON THURSDAY
WITH SURFACE HIGH BUILDING IN. RESULT SHOULD BE CLEARING AND COLD FOR
THURSDAY NIGHT. IN FACT...TEMPS ACROSS ENTIRE CWA TO REMAIN BELOW
NORMAL INTO FRIDAY. WILL THEN GO WITH GFS SOLUTION FROM FRIDAY INTO
NEXT WEEKEND WITH THE AFOREMENTIONED NWLY FLOW ALOFT RESULTING IN
SCT SNOW SHOWERS OVER THE FAR NORTHWEST AND WESTERN MOUNTAINS OF
WYOMING...BUT MAINLY DRY AND BREEZY ELSEWHERE.

AVIATION...
PREVAILING VFR CONDITIONS WILL RAPIDLY DETERIORATE THIS EVENING OVER
WESTERN WYOMING AND AFTER APPROXIMATELY 04Z MONDAY OVER CENTRAL
PORTIONS OF THE STATE. A MAJOR PACIFIC STORM SYSTEM WILL MOVE
TOWARD THE REGION THIS EVENING...BRINGING NUMEROUS RAIN AND MOUNTAIN
SNOW SHOWERS TO WESTERN WYOMING THIS EVENING AND WIDESPREAD RAIN AND
MOUNTAIN SNOW TO CENTRAL AREAS BETWEEN ABOUT 06Z AND 09Z MONDAY. THE
RAIN WILL CHANGE TO SNOW AFTER ABOUT 09Z MONDAY IN THE CENTRAL
BASINS. WIDESPREAD IFR WITH AREAS OF LIFR CONDITIONS IN MODERATE TO
HEAVY SNOW ARE EXPECTED EAST OF THE DIVIDE FROM ABOUT 09Z THROUGH AT
LEAST 18Z MONDAY. SCATTERED IFR WITH ISOLATED LIFR CONDITIONS IN
SNOW SHOWERS ARE ANTICIPATED ELSEWHERE.

FIRE WEATHER...
MAJOR WINTER STORM TO IMPACT MUCH OF THE AREA TONIGHT THROUGH MONDAY.
SNOW SHOWERS AND EVEN THUNDERSTORMS WILL HIT THE AREA THROUGH THIS
EVENING BEFORE THE STORM GAINS FURTHER STRENGTH AND CREATES
WIDESPREAD SNOW AND STRONG WIND. THE STRONG WIND WILL BE MAINLY
EAST OF THE DIVIDE WHERE BLIZZARD CONDITIONS ARE EXPECTED FROM
NORTH OF CASPER TO BUFFALO. OTHER AREAS IN CENTRAL WYOMING WILL
ALSO SEE STRONG NORTH WIND AND PLENTY OF SNOW.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY FROM 9 PM THIS EVENING TO 6 PM MDT
MONDAY FOR WYZ030.

WINTER STORM WARNING FROM MIDNIGHT TONIGHT TO 6 PM MDT MONDAY
FOR WYZ005-007-009-015-017>019.

WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO NOON MDT
MONDAY FOR WYZ012-023-024-027-028.

BLIZZARD WARNING FROM MIDNIGHT TONIGHT TO 9 PM MDT MONDAY FOR
WYZ010-011.

WINTER STORM WARNING FROM MIDNIGHT TONIGHT TO NOON MDT MONDAY
FOR WYZ002-003.

WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO 6 AM MDT
MONDAY FOR WYZ001.

WINTER STORM WARNING FROM 3 AM TO 9 PM MDT MONDAY FOR WYZ020-022.

&&

SHORT TERM...SKRBAC
LONG TERM...KPL
AVIATION...CHURCH
FIRE WEATHER...SKRBAC
Hazardous weather outlook, Mar 22, 4:28 AM MDT, 10 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
428 AM MDT SUN MAR 22 2009

WYZ001>020-022>030-222200-
ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST-
BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN-
NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS-
ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES-
SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN-
SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY-
TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN-
WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST-
YELLOWSTONE NATIONAL PARK-
428 AM MDT SUN MAR 22 2009

...AN ASSORTMENT OF WINTER WEATHER HIGHLIGHTS COVER MUCH OF WEST
CENTRAL WYOMING LATE TONIGHT THROUGH MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.

.DAY ONE...TODAY

ISOLATED TO WIDELY SCATTERED SHOWERS WILL SPREAD ACROSS
WYOMING TODAY. A FEW RUMBLES OF THUNDER ARE ALSO
POSSIBLE THIS AFTERNOON ALONG WITH GUSTY SOUTHWEST WINDS.

.DAYS TWO THROUGH SEVEN...TONIGHT THROUGH SATURDAY

A STRONG PACIFIC STORM SYSTEM IS STILL EXPECTED TO MOVE INTO
THE REGION TONIGHT AND MONDAY. MUCH COLDER AIR WILL MOVE INTO WEST
CENTRAL WYOMING AND CLOUDS WILL BE ON THE INCREASE. THIS SYSTEM
WILL BRING MODERATE TO HEAVY SNOW POTENTIAL EAST OF THE CONTINENTAL
DIVIDE WHERE A SIGNIFICANT SNOWSTORM IS POSSIBLE...ESPECIALLY ACROSS
JOHNSON AND NATRONA COUNTIES BY MONDAY. THE COMBINATION OF SNOW AND
WIND WILL SEVERELY HAMPER TRAVEL AND OTHER OUTDOOR ACTIVITIES
THROUGH MONDAY EVENING.

SNOWFALL AMOUNTS OF 6 TO 12 INCHES ARE POSSIBLE WITH 1 TO 2 FEET FROM
CASPER MOUNTAIN TO THE EAST SLOPES OF THE WIND RIVER MOUNTAINS.
PLEASE SEE THE LATEST WINTER STORM STATEMENTS FROM THE NATIONAL
WEATHER SERVICE IN RIVERTON FOR MORE DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY...BUT BE PREPARED FOR A
SUDDEN CHANGE IN THE WEATHER TONIGHT.

TEAM RIVERTON

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 22, 3:12 PM MDTBlizzard WarningRIWJohnson, Natrona33 hr
Mar 22, 3:12 PM MDTWinter Weather AdvisoryRIWFremont, Lincoln, Park, Sublette, Sweetwater, Teton23 hr

Nearby

Winter Storm Warnings in Wyoming, 2009Every winter storm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.